# SDR AALA202306160151

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 84,341 hours, 10,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338010
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT EMERGENCY LIGHT ON SEAT 5H IS INOPERATIVE. REPLACED LIGHT PER AMM 33-51-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
